Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSerre’s reduction of linear partial differential systems with holonomic adjoints
Author(s) Thomas Cluzeau, Alban Quadrat
TypeArticle in Journal
AbstractGiven a linear functional system (e.g., an ordinary/partial differential system, a differential time-delay system, a difference system), Serre’s reduction aims at finding an equivalent linear functional system which contains fewer equations and fewer unknowns. The purpose of this paper is to study Serre’s reduction of underdetermined linear systems of partial differential equations with either polynomial, formal power series or locally convergent power series coefficients, and with holonomic adjoints in the sense of algebraic analysis. We prove that these linear partial differential systems can be defined by means of only one linear partial differential equation. In the case of polynomial coefficients, we give an algorithm to compute the corresponding equation.
KeywordsSerre’s reduction, Underdetermined linear systems of partial differential equations, Holonomic D -modules, Constructive module theory, Mathematical system theory
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111002343
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number10
Pages1192 - 1213
Year2012
NoteSymbolic Computation and its Applications
Edition0
Translation No
Refereed No
Webmaster